Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Itchy bump appeared under skin of legs after rough sex. How to remove this?

User rating for this question
Very Good
Answered by

Geriatrics Specialist
Practicing since : 2012
Answered : 384 Questions
Question
Bump, painful both sides of the body in the crease between trunk and legs under the skin. Began after long weekend of rough and very frequent sex.
Posted Tue, 19 Mar 2013 in Skin Hair and Nails
 
 
Answered by Dr. Surendiran Gaj 22 minutes later
hi there,
Thanks for writing to us. Wish to have few more details please.
Can you say something about your bump,
How many are there?
Average size of them?
Are they ulcerated? oozing any fluid or pus like secreation?
Are they localized to groin ? in line
Are they matted?(combined with one another)
Are you having any penile ulcers?
Are you diagnosed with STD's? before.
This help me to visualize your bump and provide an proper suggestion to you.
Thank you
Let me know if you have other queries too.
Thanks again, Take care.
Above answer was peer-reviewed by
 
Follow-up: Itchy bump appeared under skin of legs after rough sex. How to remove this? 7 hours later
They feel like the glands are swollen, not a bump like an ulcer. Very tender to the touch and sending shooting pains down my right leg. Maybe 3 inches below the hip flexor area. Starting to make my testicles feel tender.
 
 
Answered by Dr. Surendiran Gaj 9 hours later
Hi there,
Thanks for writing back,
The pain is due to the swollen inguinal nodes,which are due to the underlying infection. Orchitis may be a cause of tender testicles. This is known to cause groin pain, tenderness and a painful heavy feeling in the testicle.
I would suggest that you get a complete blood count and a screen for chlamydia and gonorrhea through urethral smear and a urine culture as well.
Depending on the reports, we can start you on the right combination of antibiotics. Please see your GP for the same
Let me know if I can address any more questions
Above answer was peer-reviewed by
 
Follow-up: Itchy bump appeared under skin of legs after rough sex. How to remove this? 8 hours later
Alright went to the doctor and they gave me azithromycin, rocephrin. Prior to going to the docter red blistering like bumps began to form near the base of the penis shaft. They are not grouped together but one or two, and are tiny. Is this something that will clear up with antibiotics also? To be noted I did try XXXXXXX on my genitals so could any of it be a reaction to that?
 
 
Answered by Dr. Surendiran Gaj 14 hours later
Hi there,

Thanks for writing back.

The doctor prescribed you with a combination of macrolide antibiotic (azithromycin) and cephalosporin antibiotic (rocephrin), most of the bacterial infections caused are usually treated with the combination of 2 antibiotics and get well with it.

The infection gets started spreading to the lower shaft of penis, let’s stick on to the antibiotics, and it is not due to XXXXXXX

Lets follow the dosage of antibiotics provided and look out for the improvement of conditions, in case of worsening lets inform him, which require further follow up, and digging of further pathogen.

Let me know if you had further questions with you.
Get well soon.

Above answer was peer-reviewed by
 
Follow-up: Itchy bump appeared under skin of legs after rough sex. How to remove this? 7 hours later
I have a picture of the bumps that seem to be appearing with more frequency. They are tiny, blister like and when popped they itch afterwards like crazy!!! Im beginning to freak out, the doc said if i herpes it would be alot of open sores that are very painful, but small blisters that itch dont boost confidence. What could it be?
 
 
Answered by Dr. Surendiran Gaj 7 hours later
Hi there,
Thanks for writing back,
Your symptoms sound like folliculitis. It is inflammation of one or more hair follicles. The damaged follicles are then infected with the bacteria staphylococcus. This can happen due to rubbing of hairs over the penis causing the damage of hair follicles.

Apply ointment ultramide twice daily over the itchy bumps, after washing the bumps and drying with soft towel and see if they are reducing in number.
If the symptoms persist, then you need to consult your doctor for examination & oral antibiotics & other medications will be prescribed accordingly.

Let me know if you have further questions.

Thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor